# SDR UPS97822262

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FUSELAGE SKIN CORROSION BLEND OUT IS OUT OF LIMITS FS 1690 BETWEEN LONG 27R AND 28R AFT SKIN.  CUT OUT DAMAGE AND REPAIRED IAW DHC SK 748-146 REF ENRG FILE NR DC8-53-1745.
